A Note on Grayson’s theorem
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 263-280.
@article{RSMUP_2014__131__263_0,
     author = {Magni, Annibale and Mantegazza, Carlo},
     title = {A {Note} on {Grayson{\textquoteright}s} theorem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {263--280},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217762},
     zbl = {1296.53133},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__131__263_0/}
}
TY  - JOUR
AU  - Magni, Annibale
AU  - Mantegazza, Carlo
TI  - A Note on Grayson’s theorem
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 263
EP  - 280
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2014__131__263_0/
LA  - en
ID  - RSMUP_2014__131__263_0
ER  - 
%0 Journal Article
%A Magni, Annibale
%A Mantegazza, Carlo
%T A Note on Grayson’s theorem
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 263-280
%V 131
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2014__131__263_0/
%G en
%F RSMUP_2014__131__263_0
Magni, Annibale; Mantegazza, Carlo. A Note on Grayson’s theorem. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 263-280. http://www.numdam.org/item/RSMUP_2014__131__263_0/

[1] U. Abresch - J. Langer, The normalized curve shortening flow and homothetic solutions, J. Diff. Geom. 23 (1986), no. 2, pp. 175–196. | MR | Zbl

[2] S. Angenent, The zero set of a solution of a parabolic equation, J. Reine Angew. Math. 390 (1988), pp. 79–96. | MR | Zbl

[3] S. Angenent, On the formation of singularities in the curve shortening flow, J. Diff. Geom. 33 (1991), pp. 601–633. | MR | Zbl

[4] S. Angenent, Parabolic equations for curves on surfaces. II. Intersections, blow–up and generalized solutions, Ann. of Math. (2) 133 (1991), no. 1, pp. 171–215. | MR | Zbl

[5] T. Aubin, Some nonlinear problems in Riemannian geometry, Springer–Verlag, 1998. | MR | Zbl

[6] K. Ecker - G. Huisken, Interior estimates for hypersurfaces moving by mean curvature, Invent. Math. 105 (1991), no. 3, pp. 547–569. | MR | Zbl

[7] C. L. Epstein - M. I. Weinstein, A stable manifold theorem for the curve shortening equation, Comm. Pure Appl. Math. 40(1987), no. 1, pp. 119–139. | MR | Zbl

[8] M. Gage, An isoperimetric inequality with applications to curve shortening, Duke Math. J. 50 (1983), no. 4, pp. 1225–1229. | MR | Zbl

[9] M. Gage, Curve shortening makes convex curves circular, Invent. Math. 76 (1984), pp. 357–364. | MR | Zbl

[10] M. Gage - R. S. Hamilton, The heat equation shrinking convex plane curves, J. Diff. Geom. 23 (1986), pp. 69–95. | MR | Zbl

[11] M. A. Grayson, The heat equation shrinks embedded plane curves to round points, J. Diff. Geom. 26(1987), pp. 285–314. | MR | Zbl

[12] R. S. Hamilton, Four–manifolds with positive curvature operator, J. Diff. Geom. 24 (1986), no. 2, pp. 153–179. | MR | Zbl

[13] G. Huisken, Asymptotic behavior for singularities of the mean curvature flow, J. Diff. Geom. 31(1990), pp. 285–299. | MR | Zbl

[14] G. Huisken, Local and global behaviour of hypersurfaces moving by mean curvature, Proc. Sympos. Pure Math 54(1993), pp. 175–191. | MR | Zbl

[15] G. Huisken, A distance comparison principle for evolving curves, Asian J. Math. 2 (1998), pp. 127–133. | MR | Zbl

[16] T. Ilmanen, Singularities of mean curvatureflow of surfaces, http://www.math.ethz.ch/~ilmanen/papers/sing.ps, 1995.

[17] A. Magni - C. Mantegazza, Curves homothetically shrinking by curvature, CvGmt Preprint Server – http://cvgmt.sns.it, 2009. | MR

[18] A. Magni - C. Mantegazza - M. Novaga, Motion by curvature of planar networks II, ArXiv Preprint Server – http://arxiv.org, 2013.

[19] C. Mantegazza, Lecture notes on mean curvature flow, Progress in Mathematics, vol. 290, Birkhäuser/Springer Basel AG, Basel, 2011. | MR | Zbl

[20] A. Stone, A density function and the structure of singularities of the mean curvature flow, Calc. Var. Partial Differential Equations 2 (1994), 443–480. | MR | Zbl

[21] B. White, A local regularity theorem for mean curvature flow, Ann. of Math. (2) 161 (2005), no. 3, 1487–1519. | MR | Zbl